MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM; INTRAVASCULAR CATHETER
Model Number 383322
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd saf-t-intima¿ iv catheter safety system the tube was broken.The following information was provided by the initial reporter: verbatim: at 10 a.M.On (b)(6)2023, the patient suspended the intravenous infusion because of going out for inspection, and sealed the tube with a newly indwelling trocar.The patient returned to the ward after the examination.When the small white clip was opened, the tube under the trocar needle wing broke, and there was a quality problem, which was reported to the head nurse.The trocar was replaced for the patient, and the intravenous infusion went smoothly.
 
Additional Manufacturer Narrative
E.1.Initial reporter phone #: (b)(6) h3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.
 
Event or Problem Description
It was reported that while using the bd saf-t-intima¿ iv catheter safety system the tube was broken.The following information was provided by the initial reporter: at 10 a.M.On (b)(6) 2023, the patient suspended the intravenous infusion because of going out for inspection, and sealed the tube with a newly indwelling trocar.The patient returned to the ward after the examination.When the small white clip was opened, the tube under the trocar needle wing broke, and there was a quality problem, which was reported to the head nurse.The trocar was replaced for the patient, and the intravenous infusion went smoothly.

Brand Name
BD SAF-T-INTIMA¿ IV CATHETER SAFETY SYSTEM
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17358168
Report Number9610847-2023-00183
Device Sequence Number20556337
Product Code FOZ
UDI-Device Identifier30382903833222
UDI-Public(01)30382903833222
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number383322
Device Catalogue Number383322
Device Lot Number2004041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown